ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

ERROR BOUNDS FOR A DIRICHLET BOUNDARY CONTROL PROBLEM BASED ON ENERGY SPACES

Chowdhury, Sudipto and Gudi, Thirupathi and Nandakumaran, A K (2017) ERROR BOUNDS FOR A DIRICHLET BOUNDARY CONTROL PROBLEM BASED ON ENERGY SPACES. In: MATHEMATICS OF COMPUTATION, 86 (305). pp. 1103-1126.

[img] PDF
Mat_Com_86-305_1103_2017.pdf - Published Version
Restricted to Registered users only

Download (512kB) | Request a copy
Official URL: http://dx.doi.org/10.1090/mcom/3125

Abstract

In this article, an alternative energy-space based approach is proposed for the Dirichlet boundary control problem and then a finite-element based numerical method is designed and analyzed for its numerical approximation. A priori error estimates of optimal order in the energy norm and the L-2-norm are derived. Moreover, a reliable and efficient a posteriori error estimator is derived with the help of an auxiliary problem. The theoretical results are illustrated by the numerical experiments.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 May 2017 04:04
Last Modified: 20 May 2017 04:04
URI: http://eprints.iisc.ac.in/id/eprint/56705

Actions (login required)

View Item View Item